MAUDE Adverse Event Report: ALMA LASERS LTD OPUS SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ALMA LASERS LTD OPUS SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number AASP12091701BA0001
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Importer reported that user facility reported that a patient sustained a burn at the treatment site following use of the opus system.
 
Additional Manufacturer Narrative
A single localized burn was reported following treatment with the opus microplasma focus tip.The event is considered transient and is expected to improve with standard post-treatment care.The device was requested for evaluation; however, despite multiple due diligence attempts to coordinate device retrieval, the customer has not responded.Based on the available information, the most probable root cause is related to treatment technique (user error).Based on the information available at the time of assessment, the event does not meet the criteria for mandatory reporting under 21 cfr part 803.However due to possibility of very small residual scar that may remain, it is reported to fda in a good faith.

Brand Name
OPUS SYSTEM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key25197161
Report Number3004167969-2026-00009
Device Sequence Number10088459
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public17290110121782
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K201520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale